American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] T. Bloom and N. Levenberg. Capacity convergence results and applications to a Berstein-Markov inequality. Trans. Amer. Math. Soc. 351 (1999) 4753-4767. MR 1695017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Evgeny A. Poletsky. Approximation by harmonic functions. Trans. Amer. Math. Soc. 349 (1997) 4415-4427. MR 1443888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Manfred Stoll. Boundary limits and non-integrability of $\mathcal M$-subharmonic functions in the unit ball of $\mathbb C^n (n\ge 1)$. Trans. Amer. Math. Soc. 349 (1997) 3773-3785. MR 1407502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulf Backlund. Comparison of certain $H\sp \infty$-domains of holomorphy . Trans. Amer. Math. Soc. 347 (1995) 2917-2926. MR 1290713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Siegfried Momm. On the dependence of analytic solutions of partial differential equations on the right-hand side . Trans. Amer. Math. Soc. 345 (1994) 729-752. MR 1254192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mats Andersson. The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains . Trans. Amer. Math. Soc. 342 (1994) 241-255. MR 1145727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ji Huai Shi. Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C\sp n$ . Trans. Amer. Math. Soc. 328 (1991) 619-637. MR 1016807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zbigniew Slodkowski. Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation . Trans. Amer. Math. Soc. 321 (1990) 305-332. MR 991968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation . Trans. Amer. Math. Soc. 317 (1990) 255-285. MR 949900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zbigniew Slodkowski. Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces . Trans. Amer. Math. Soc. 309 (1988) 165-189. MR 957066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. I . Trans. Amer. Math. Soc. 308 (1988) 685-711. MR 951623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric Bedford and B. A. Taylor. The complex equilibrium measure of a symmetric convex set in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 294 (1986) 705-717. MR 825731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Norman Levenberg. Monge-Amp\`ere measures associated to extremal plurisubharmonic functions in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 289 (1985) 333-343. MR 779067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. E. Rickart. Plurisubharmonic functions and convexity properties for general function algebras . Trans. Amer. Math. Soc. 169 (1972) 1-24. MR 0317055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1